# SDR SWIA2021080560039

- Difficulty date: June 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS 484 PRESSURE FLOOR FLOOR-SUPPORT, LH OUTBOARD INTERCOSTAL'S INBOARD MOUNTING ANGLE, ATTACHED TO LBL 27, IS CRACKED.     (C-CHECK RO 8/1/2021)    INSTALLED NEW PRESSURE FLOOR SUPPORT L/H OUTBOARD INTERCOSTALS INBOARD MOUNTING ANGLE ATTATCHED TO FS 484 LBL 27 PREVIOUSLY INCORPERATED REO 601R-53-41-059 REV-C DATED 2020-03-11  AND SRM 51-42-21 REV 38 DATE JUL-10-19  / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
